# SDR REXA2021092300751

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: SH67031917
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H AND FITTING FOR FLOOR SUPPORT CROSSBEAM AT F.S. 310 IS CORRODED.
"	"REMOVED AND REPLACED FLOOR BEAM ATTACH FITTING LOCATED AT FS 310 LH
SIDE IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01 
WVAC EMP # 6449                                                    
"
